Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 650 / 1064

Inasweatermood
(@simplicity2378)
Active Member
Joined: 8 months ago
Posts: 67
 

@atp223 how long did it take for your recovery? What symptoms did you get?


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 
Posted by: @pfizervictim

@yoki how are you doing now?

I'm doing fine.


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 
Posted by: @jennscout1

@yoki I’m in the same boat as you and might have to get my second dose due to mandate. How many days did you say on the prednisone? And what was the dose?  Thank you! 

I went on a course of prednisolone (this is what your liver converts prednisone into). I started with 60 mg for 2 days, then 30 mg for 6 days and then 15 mg for 6 days. I hope you have a sympathetic family physician who would be amenable to prescribing corticosteroids to circumvent any of the bad side effects we suffered through. This is a pretty drastic step as the prednisolone will suppress your immune system and slow down your body's cortisol production. The tapered dose allows your adrenal glands to ramp up cortisol production again. Timing of your dose is important too. I took it between 6 am and 9 am as that's the time of the day your body is producing cortisol. Corticosteroids is not without it's own set of side effect e.g. fluid retention, increased blood pressure, muscle weakness, mood changes and I saw these side effects. I got deferred from donating blood because my blood pressure was too high. It's back to normal now. I also saw some withdrawal symptoms when I stopped the prednisolone e.g. headaches, lightheadedness (almost passed out in the backyard when I was doing some gardening), sleeplessness. Those did settle down a lot after a few days. I don't want to scare you but these are the realities of going on corticosteroids. I do believe this is what got me through the second Pfizer vaccination relatively unscathed. 


ReplyQuote
moran
(@myadan)
Active Member
Joined: 8 months ago
Posts: 54
 

@atp223 so happy for you. What vision therapy are you having ? I have the same issue and need to know what to do. And how long did it take you to heal completely? Thank you in advance 


ReplyQuote
Spooky
(@spooky)
New Member
Joined: 7 months ago
Posts: 3
 

@lmkk Sure thing, I'm happy to help. Please feel free to share it or message me with any recommendations or data. 


KitKat liked
ReplyQuote
atp223
(@atp223)
Active Member
Joined: 1 year ago
Posts: 36
 

@myadan I’m not sure what the therapy will entail. Johns Hopkins doesn’t do the actual therapy, and my appointment at the place that will do it is on Monday.

 

It’s been a gradual healing process. I was still having pretty bad headaches at the 6 month mark (but no longer migraines). I’m now 8 months out, and between months 6 and 8 I’ve improved a lot. Botox in my forehead helps so much in the meantime (while I continue to heal). And I take vitamins B1 and B2 and magnesium every day, which are known migraine preventatives, so I assume those have helped as well.


ReplyQuote
Kay Kay
(@kaykay)
Active Member
Joined: 1 year ago
Posts: 15
 

@twitch OMG yessss!!! I had tingling AND twitching in my eye. And ear ringing and fullness but it will get better. I honestly thought some days it was it and couldn’t see me getting better that’s how bad it was but I did. It’s a strong inflamación reaction to the vaccine. 


ReplyQuote
Kay Kay
(@kaykay)
Active Member
Joined: 1 year ago
Posts: 15
 

@simplicity2378 yes, hang in there and please be patient. You will get over this and recover. I was so sick and depressed. Some days it felt as I was getting better then it would all fe back but those are signs if healing. It was a horrible experience for me. Feel free to email me so I can share the exercises with you. [email protected]

Sending you healing vibes!  


ReplyQuote
vaxdJJ4-21
(@jaydev55)
Active Member
Joined: 7 months ago
Posts: 95
 

@kaykay so glad to hear you got better. My worst symptom now is the ear fullness. Did you ever get what sounded like bubbling in the ear?  Was it the last thing to subside for you?  


ReplyQuote
Kay Kay
(@kaykay)
Active Member
Joined: 1 year ago
Posts: 15
 

@jaydev55 Oh yes! That was one of my main symptoms. I recovered from it in April. It was so bad for me. It would feel like my head was so full and my ears. I used to put warm compresses and anti inflammatory cream behind my ears and the warm compress plus massaging the back of my ear three times a day. Try it! I bought diclofenac cream at CVS


ReplyQuote
trawii
(@trawii)
Active Member
Joined: 7 months ago
Posts: 17
 

@vida30 I’m struggling with the exact same thing unfortunately. I’ve lost 20 pounds and have only found three medications that stimulate my appetite: zofran, meclizine and medical marijuana. Make sure to eat healthy meals! If I eat any processed foods I’ll feel sick for the rest of the day and won’t be able to eat anything else


Marina liked
ReplyQuote
vaxdJJ4-21
(@jaydev55)
Active Member
Joined: 7 months ago
Posts: 95
 

@kaykay did the tinnitus go away with it?


ReplyQuote
Kay Kay
(@kaykay)
Active Member
Joined: 1 year ago
Posts: 15
 

@jaydev55 yes but it was the very last symptom to go away.


ReplyQuote
trawii
(@trawii)
Active Member
Joined: 7 months ago
Posts: 17
 

@cathymason This was my first flare up and the needles, pain etc calmed down about 1 week after I recovered from the cold. As much as I hate to say this, I am currently 4 months into this and have not seem much improvement. My main issue is getting enough food down to maintain my current weight. Hopefully it won’t be as bad for you, good luck on your recovery!


ReplyQuote
Jenn
 Jenn
(@jennscout1)
Active Member
Joined: 10 months ago
Posts: 29
 

@yoki ok thank you very much. I do have a very good immunologist. They have had to do this with many people. They have treated 200 so far. I definitely want to compare what they are doing to what your doctor did. Thank you! 


ReplyQuote
Page 650 / 1064